# SDR AALA202311097157

- Difficulty date: November 6, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A320*
- Aircraft serial: 6887
- Aircraft time: 23,728 hours, 9,352 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P6505
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 21,811 hours, 8,448 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT FLIGHT ATTENDANT REPORTED A BURNING WAXY/OILY ODOR IN THE AFT CABIN, NO SMOKE WAS NOTICED AND IT LASTED A WHILE AND WENT AWAY. MAINTENANCE FOUND OIL RESIDUE ON THE APU INLET AREA AND CLEANED THE INLET. A SATISFACTORY LEAK/ OPEATIONAL CHECK WAS ACCOMPLISHED.
